# SDR SWAA2022021568817

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STRUCTURE TRANSITION ANGLE ON THE RIGHT SIDE HAS SEVERAL CORRODED NUT PLATE HOLES FROM STA 500-500A. / FWD CARGO FLOOR SUPPORT STRUCTURE REMOVED AND REPLACE TRANSITION ANGLE ON THE RIGHT SIDE FROM STA 492-500A PER SRM 51-40-02 (SEE WIP ENTRY FOR INDIVIDUAL SIGN OFF)
